# SDR SWAA2017032312754

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 43,894 hours, 22,082 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 12707
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLAPS WOULD NOT EXTEND. ON ALTERNATE FLAP EXTENSION, FLAP ASYMMETRY RESULTED IN A FLAPS LESS THAN 1 LANDING. R&R NR 8 FLAP SKEW SENSOR IAW AMM.
